MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-3373-4202 sheath, hf, tap/fen, 2 stopcock for pano¿ scope, batch 1849104 was received for evaluation.Visual inspection identified damage at the distal end of the instrument tip, including a large crack with bent edges.Additional bending was noted around the tip, along with scratches on the shaft near the tip.The reported failure and observed damage to the instrument were most likely caused by use error, which may include contact with another instrument during use, use as a prying tool, and/or impact with other instruments.Directions for use dfu-0073-eo revision 4 - autoclavable rigid medical endoscopes and endoscopic medical instruments instructions for use and processing instructions.F.Inspection, handling and maintenance.1.Arthrex endoscopes and endoscopic medical instruments are precision medical instruments and must be used and handled with care.4.Do not subject the endoscope and endoscopic medical instruments to impact.Put the endoscope and endoscopic medical instruments down carefully.6.Do not bend the sheath or use as a prying tool.
 
Event or Problem Description
On 6-apr-2026, it was reported by a sales representative via (b)(4) that an ar-3373-4202 sheath is frayed at the distal tip.Noticed during a case with no patient effect.

Brand Name
SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25055627
Report Number1220246-2026-02602
Device Sequence Number10180115
Product Code NBH
UDI-Device Identifier00888867431270
UDI-Public(01)00888867431270(11)251030(10)1849104
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Device Catalogue NumberAR-3373-4202
Device Lot Number1849104
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown